# SDR CA111222003

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,112 hours
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 189
- Part time: 29,015 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A SCHEDULED SCRATCH AND DENT SURVEY OF THE FUSELAGE ASSY, THE AME FOUND A CRACK EMANATING FROM THE AFT LATCH CUT-OUT FOR THE LT SIDE ELECTRONICS BAY DOOR IN THE NOSE OF THE ACFT.  THE DAMAGE LOCATED AT BS FS189 JUST BELOW THE RVSM AREA. THIS DAMAGE IS SIMILAR TO ONES WITNESSED BEFORE ON OTHER ACFT. REF: PREVIOUS SDRS NR 20111005007 AND 20111005009.  THOSE DAMAGE WERE PERMITTED TO REMAIN FOR 5000 FLIGHT HRS WITH FLIGHT HR INSPECTION INTERVALS IAW REO 601R-53-11-2189.  THE DISPOSITION INSTRUCTIONS THE REO IS APPLIED TO THIS DAMAGE BASED ON SIMILARITY AS IAW IN-HOUSE.
